Flame of the Week: What's the only group worse than the Apple Faithful? Rush Limbaugh's Ditto Heads.
One would think the geeky confines of the IT sector would keep you safe from the political extremism of Limbaugh's fans. Not so, as was evidenced by the reaction to our story What 2007 means to your data center.
In the story, we state, "But the differences between low-end and high-end servers and blades and big boxes are about to become more blurred than Rush Limbaugh's vision after a morning OxyContin."
Thank you for putting your smear against Rush Limbaugh early in your technical article. This informs the reading public that the author is a dogmatic socialist who is incapable of separating the issues into completely unrelated topics. I'm also sure that you hated Reagan and wish to join Castro in spirit at least and long for the return of the USSR. Thank you so much for leaving no doubt that you have a limited mind and that your disorganized and confused ramblings are a tedious waste of time. We are grateful to you for saving us from reading the rest of your tripe. Once again, if you are capable of reading, thank you so much. R. Lee Darby.
What can you say to that, but "Viva Che!".
Another reader suggested that blurred vision is not a symptom of OxyContin at all.
I read no further because you blew your credibility at this point.
1. Just five minutes research would reveal that blurred vision is (not) one of the side effects of OxyContin. If the one area in your column I know something about is researched this poorly, how can I possibly have any confidence in the rest?
2. Obviously, your political biases are so strong that you cannot even keep them out of a simple article such as this.
Sincerely, Dave Barnhart Glendale, AZ
We pointed Dave to several sites that show blurred vision is in fact a problem with OxyContin. Again, he wrote in.
Here is the actual FDA-approved OxyContin label content. No references to blurred vision.
Hmm. No mention of blurred vision, but abnormal vision is listed pretty clearly as a problem in the document. We can only assume that means either blurred vision or some kind of super-vision perk from the drug. ®